# SDR UPS99231158

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT AFT OF LT AFT OVERWING EMERGENCY EXIT INOP.  REMOVED AND REPLACED BATTERY PACK AT LT AFT OVERWING EXIT, OPS CHECKS GOOD.
